MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP INSTRUMENT

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP INSTRUMENT
Model Number ADVIA CENTAUR XP INSTRUMENT
Medical Device Problem Codes Leak/Splash (1354); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that they heard a loud noise and observed smoke from the advia centaur xp instrument.The customer immediately unplugged the instrument and noticed a leak from the reagent compartment and underneath the left side of the instrument.With siemens remote assistance, the customer verified the instrument and noticed power surge, burnt power outlet, melted outlet and broken prongs.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse inspected the instrument, noticed that a short circuit had occurred in the main power inlet and power cord.The cse replaced the power cord and verified the circuits for any shorts or damage.Additionally, the cse fixed the leak from the pressurized manifold area in the reagent fluidics drawer.The instrument was then powered up and quality controls (qcs) were processed, which recovered within the acceptable range.Siemens further evaluated the event and determine that the short circuit caused by a water leak potentially contributed to this event.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer heard a loud noise and observed smoke from an advia centaur xp instrument.The customer stated that they immediately unplugged the instrument and noticed a leak from the reagent compartment and underneath the left side of the instrument.There were no injuries reported.There are no known reports of adverse health consequences due to this event.

Brand Name
ADVIA CENTAUR XP INSTRUMENT
Common Device Name
ADVIA CENTAUR XP INSTRUMENT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23049352
Report Number2432235-2025-00237
Device Sequence Number13178025
Product Code JJE
UDI-Device Identifier00630414573564
UDI-Public(01)00630414573564
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XP INSTRUMENT
Device Catalogue Number10364455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Initial Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown